Hedex Extra Tablets

Hedex Extra Tablets Hedex Extra Tablets

16 Tablets 
£2.39
In Stock
Delivery information Product #0002927

Please note images are for illustration purposes and may differ from the product(s) you receive

Hedex Extra is formulated to provide relief from a headache including migraines.

Hedex

Hedex Extra provides quick and effective relief from headaches, backaches, nerve pains and menstrual cramps. It is formulated with paracetamol to take care of the ache and pain, combined with caffeine to speed up its effectiveness. 

Directions for taking Hedex Extra:

  • Adults: 2 tablets up to 4 times daily. 
  • Maximum 8 tablets in 24 hours. 
  • Children: not recommended except on medical advice.

Caution before taking Hedex Extra:

  • Do not take more than two tablets at any one time.
  • Do not take more than eight in 24 hours.
  • Do not take with any other medication containing paracetamol.

Each Hedex Extra Tablet contains:

Paracetamol 500 mg, Caffeine 65 mg

Disclaimer

The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.

5.00 stars

Fast delivery

Easy to order, Fast delivery have us this site many times now,

0 out of 0 people found this useful. Yes No Report abuse
5.00 stars

Fast efficient service

Always the correct order and on time. Incorrect order by me was refunded immediately. Will carry on using Chemist Direct.

0 out of 0 people found this useful. Yes No Report abuse
5.00 stars

fantastic headache tablets

I had been struggling with a really bad headache for a long time and had been taking paracetamol which didn't really do anything for me, as soon as i took the Hedex Extra, within minutes my headache was gone.

1 out of 1 people found this useful. Yes No Report abuse
 rated Hedex Extra Tablets as:
4.00 stars

0 out of 0 people found this useful. Yes No Report abuse
5.00 stars

Best paracetamol in the market

Only wish is the blue one becomes available again... good product and expiration date is 2025 will buy again and again from my favorite online pharmacy

0 out of 0 people found this useful. Yes No Report abuse
 rated Hedex Extra Tablets as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
View more reviews

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions apply
x

Our website uses cookies so that we can make your shopping experience as simple and enjoyable as possible. You can read all about how we use them in our Cookies Policy. To accept this you don't need to do anything just carry on shopping, have fun. Close